Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking birth control about five months ago. I take the shot every three months and it is supposed to stop my period all together. The first three months that I took it I got my period every month but it was lighter and it didn't hurt. I told my mom about it but she said that sometimes that happens and it should go away. But when I took the shot the second time it didn't stop. I took the shot in November and I have been on my period since then. It has not stopped. It hasn't been hurting and it is a lighter flow and it is brown. I am sexually active but ever since I have been on my nonstop period I haven't had sex. This is getting frustrating and I don't know what's wrong with me. What should I do about this?

Loading...

There are problems with break-through bleeding with Depo. The only thing you can do to solve this problem is to see your doctor. You may want to discuss other contraceptive options too... If you can take the pills and not forget or miss doses, they provide more option to fine tune it for the least amount of side effects... something that cannot be done with Depo.

Reply

Loading...